Seroxat linked to osteoporosis risk

Good to see everyone catching up with Seroxat Secrets! – I first mentioned the Seroxat/osteoporosis link back in January.

It appears there are now two more studies that are showing the same results. Taking commonly-prescribed antidepressants such as Seroxat may lead to lower bone density and the risk of osteoporosis in older men and women.

Two separate studies in the US found that people who used the pills, known as selective serotonin re-uptake inhibitors (SSRIs), developed thinner bones than those who did not take them.

Channel 4 has the full story here.

One Response to “Seroxat linked to osteoporosis risk”

  1. truthman30 Says:

    Horrible Poisonous SSRI’s …


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: